# SDR SIMA200408202

- Difficulty date: March 21, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N811AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145529
- System (JASC): 2720 · Rudder Control System
- Part: Control Unit
- Part number: 3621005009
- Part serial: 1042
- Condition: Inoperative
- Location: Horizontal Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ORD - FLT 3972 - ON FINAL RECEIVED PITCH TRIM 1/2 INOPERATIVE WARNING ON EICAS WITH MASTER WARNING.  PERFORMED TROUBLESHOOTING PITCH TRIM 1/2 INOPERATIVE IAW FAULT ISOLATION MANUAL AND ETN EB-27-022R1.  REPLACED HSCU EMB AMM 27-40-01.  OPS CHECK GOOD.  A/C RETURNED TO SERVICE.  (M)
